Author Topic: Gyno from one pill finasteride? Real?  (Read 346 times)

Offline exenito

  • Member
  • *
  • Posts: 1
I am 19 years old and I went to a dermatologist about aggressive male pattern baldness, I asked for advice without hesitation and he prescribed me a drug containing finasteride, in this case it was Finapil 1mg. The pharmacy was 5 mins from the clinic so I jumped in and bought it. Without reading anything, I took 1 tablet, after 2 hours I entered the word finasteride effects on the internet, after a short research I saw a lot of people complaining about side effects. After hour i called myself that i got side effects (nocebo), impotence etc. I am a man of weak psyche and to be honest I prefer balding rather than having problems. So I dropped off after the first day. For the next (max 5 days) I don't know if it was the effect of screwing in but I felt nipple tenderness. And that's where my adventure ended, now after 2 months, you can say lockdown, quarantine, etc., I sat on my ass and ate. No exercise only once a day at my home gym for 20-30 minutes. I saw a little on the nipples and they look something like lipomastia. I don't feel any lumps. You think this is the start of gino from finasteride? Is there any chance that 1 pill could disturb the balance in hormones? The nipples, when it's cold or I come out of the water, go back to normal, unlike when it's warm, they become terribly soft and lazy. I attach photos

Linkback: https://www.gynecomastia.org/forum/index.php?topic=36003.0

Offline JohannK

  • Silver Member
  • ***
  • Posts: 185
Breast development takes time, and for that you need your estrogen/testosterone balance to be off for the duration of that time.  Even if one dose could alter your hormone balance in any significant amount (which it won't, it's a gradual (cumulative) change), it can't maintain that skewed balance without additional doses.

I don't see anything in those pictures.  If you have gyne (and then it's extremely minor) EDIT:  Looking at the second photo again, I do see puffyness, but it doesn't look bad to me.  It must've been coming for some time, and you only noticed it now after reading about the side effects.  I personally think the effects you noticed were placebo.  You read about those effects, and then your mind convinced itself that it would happen (and made it happen to some degree).

By the way, you're not alone.  I was 16 when some of my classmates asked if I had cancer (that's how much skin was already showing under my hair).

Offline Dr. Elliot Jacobs

  • Senior Moderator
  • Senior Member
  • *****
  • Posts: 4693
    • Gynecomastia Surgery
Sorry, but one Finasteride pill will not produce gynecomastia.  Look elsewhere for your problem.

Dr Jacobs
Dr. Jacobs 
Certified: American Board of Plastic Surgery
Fellow: American College of Surgeons
Practice sub-specialty in Gynecomastia Surgery
815 Park Avenue
New York, New York 10021
Telephone:  (212) 570-6080
Email:  [email protected]
Website:  http://www.gynecomastiasurgery.com
Website:  http://www.gynecomastianewyork.com/revi


 

SMFPacks CMS 1.0.3 © 2021